Skip to main content

Research Repository

Advanced Search

Scaling of critical wave functions at topological Anderson transitions in one dimension

Quinn, Eoin; Cope, Thomas; Bardarson, Jens H.; Ossipov, A.

Authors

Eoin Quinn

Thomas Cope

Jens H. Bardarson

A. Ossipov alexander.ossipov@nottingham.ac.uk



Abstract

Topological Anderson transitions, which are direct phase transitions between topologically distinct Anderson localized phases, allow for criticality in one-dimensional disordered systems. We analyze the statistical properties of an ensemble of critical wave functions at such transitions. We find that the local moments are strongly inhomogeneous, with significant amplification towards the edges of the system. In particular, we obtain an analytic expression for the spatial profile of the local moments, which is valid at all topological Anderson transitions in one dimension, as we verify by direct comparison with numerical simulations of various lattice models.

Journal Article Type Article
Publication Date Sep 29, 2015
Journal Physical Review B
Print ISSN 2469-9950
Electronic ISSN 2469-9969
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 92
Issue 10
Article Number 104204
APA6 Citation Quinn, E., Cope, T., Bardarson, J. H., & Ossipov, A. (2015). Scaling of critical wave functions at topological Anderson transitions in one dimension. Physical Review B, 92(10), https://doi.org/10.1103/PhysRevB.92.104204
DOI https://doi.org/10.1103/PhysRevB.92.104204
Publisher URL https://journals.aps.org/prb/abstract/10.1103/PhysRevB.92.104204
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

critical1Dwf_PRB_v01.pdf (630 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;